# SDR DALA2017020500987

- Difficulty date: February 4, 2017
- Submitted: February 6, 2017
- Operation: Air carrier
- Aircraft: N977DL
- Make and model: Doug MD-88
- Aircraft serial: 53258
- Aircraft time: 67,813 hours, 49,853 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 1437
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME BS 1437, FWD SIDE HAS A 2 INCH LONG CRACK, LBL 7. REPAIRED IAW PRI 554290-14, REVISIONS 1, 2, AND 3 AND COMPLIED WITH ERA 554290-14 REVISION ORIGINAL.
